# SDR AALA202312069325

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 87,166 hours, 11,309 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT EMERGENCY FLASHLIGHT AT RIGHT HAND GALLEY A-4 IS INOPERATIVE. REMOVE AND REPLACED FLASHLIGHT (AALA202312069325) AND BATTERY PACK (AALA202312067045). PER AMM 25-64-01. FUNCTIONAL CHECK GOOD.
